Publication detail

Remark on zeros of solutions of second-order linear ordinary differential equations

LOMTATIDZE, A. DOSOUDILOVÁ, M.

Original Title

Remark on zeros of solutions of second-order linear ordinary differential equations

English Title

Remark on zeros of solutions of second-order linear ordinary differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

An efficient condition is established ensuring that on any interval of length !, any nontrivial solution of the equation u'' = p(t)u has at most one zero. Based on this result, the unique solvability of a periodic boundary value problem is studied.

English abstract

An efficient condition is established ensuring that on any interval of length !, any nontrivial solution of the equation u'' = p(t)u has at most one zero. Based on this result, the unique solvability of a periodic boundary value problem is studied.

Keywords

Second-order linear equation, zeros of solutions, periodic boundary value problem

Released

01.11.2016

Publisher

DE GRUYTER

Location

Germani

Pages from

1

Pages to

7

Pages count

7

Documents

BibTex


@article{BUT128851,
  author="Aleksandre {Lomtatidze} and Monika {Dosoudilová}",
  title="Remark on zeros of solutions of second-order linear ordinary differential equations",
  annote="An efficient condition is established ensuring that on any interval of length !, any nontrivial
solution of the equation u'' = p(t)u has at most one zero. Based on this result, the unique solvability of a
periodic boundary value problem is studied.",
  address="DE GRUYTER",
  chapter="128851",
  doi="10.1515/gmj-2016-0052",
  howpublished="print",
  institution="DE GRUYTER",
  number="4",
  volume="23",
  year="2016",
  month="november",
  pages="1--7",
  publisher="DE GRUYTER",
  type="journal article in Web of Science"
}